# SDR AALA2018071099007

- Difficulty date: June 15, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 57,704 hours, 25,358 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112307200
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 INTERCOSTAL COMMON UPPER & LOWER INBOARD HOLES OF LT DOOR STOP FITTING NR 7.  REPLACED THE INTERCOSTAL FITTING IAW SRM 51-72-11, DWG D53112300, AND EA 281896.
